Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 12

All articles in this issue are freely accessible.

Obstructions to deformations of d.g. modules
Trina Armstrong and Ron Umble.
Proc. Amer. Math. Soc. 129 (2001), 3447-3452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860475
Equipartition of interval partitions and an application to number theory
Karma Dajani and Adam Fieldsteel.
Proc. Amer. Math. Soc. 129 (2001), 3453-3460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860476
The algebraic closure of the power series field in positive characteristic
Kiran S. Kedlaya.
Proc. Amer. Math. Soc. 129 (2001), 3461-3470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860477
An extension of Lucas’ theorem
Hong Hu and Zhi-Wei Sun.
Proc. Amer. Math. Soc. 129 (2001), 3471-3478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860478
Finite groups and the fixed points of coprime automorphisms
Pavel Shumyatsky.
Proc. Amer. Math. Soc. 129 (2001), 3479-3484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860479
A homomorphism of Harish-Chandra and direct images of $\mathcal{D}$-modules
Markus Hunziker and Gerald W. Schwarz.
Proc. Amer. Math. Soc. 129 (2001), 3485-3493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860480
Leibenzon’s backward shift and composition operators
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 129 (2001), 3495-3499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860481
Invariant subspaces and representations of certain von Neumann algebras
Tomoyoshi Ohwada, Guoxing Ji and Kichi-Suke Saito.
Proc. Amer. Math. Soc. 129 (2001), 3501-3510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1715970
Maximal Poincaré polynomials and minimal Morse functions
V. Benci and K. A. de Rezende.
Proc. Amer. Math. Soc. 129 (2001), 3511-3518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860482
Sharp estimates for the maximum over minimum modulus of rational functions
D. S. Lubinsky.
Proc. Amer. Math. Soc. 129 (2001), 3519-3529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860483
Regularity properties of distributions and ultradistributions
S. Pilipovic and D. Scarpalezos.
Proc. Amer. Math. Soc. 129 (2001), 3531-3537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860484
The product of a Gâteaux differentiability space and a separable space is a Gâteaux differentiability space
Lixin Cheng and Marián Fabian.
Proc. Amer. Math. Soc. 129 (2001), 3539-3541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860485
Large sets of zero analytic capacity
John Garnett and Stan Yoshinobu.
Proc. Amer. Math. Soc. 129 (2001), 3543-3548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860486
Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings
T. Domínguez Benavides and P. Lorenzo Ramírez.
Proc. Amer. Math. Soc. 129 (2001), 3549-3557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860487
Hankel operators in the Bergman space and Schatten $p$-classes: The case $1<p<2$
Jingbo Xia.
Proc. Amer. Math. Soc. 129 (2001), 3559-3567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860488
Commutator conditions implying the convergence of the Lie–Trotter products
Franziska Kühnemund and Markus Wacker.
Proc. Amer. Math. Soc. 129 (2001), 3569-3582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860489
Bump functions and differentiability in Banach spaces
D. J. Ives.
Proc. Amer. Math. Soc. 129 (2001), 3583-3588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860490
A short proof of ergodicity of Babillot-Ledrappier measures
Rita Solomyak.
Proc. Amer. Math. Soc. 129 (2001), 3589-3591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860491
Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up
J. García-Melián, R. Letelier-Albornoz and J. Sabina de Lis.
Proc. Amer. Math. Soc. 129 (2001), 3593-3602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860492
Symmetry in a free boundary problem for degenerate parabolic equations on unbounded domains
Nicola Garofalo and Elena Sartori.
Proc. Amer. Math. Soc. 129 (2001), 3603-3610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860493
Weak infinite products of Blaschke products
Keiji Izuchi.
Proc. Amer. Math. Soc. 129 (2001), 3611-3618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860494
Perturbations of the Haar wavelet by convolution
H. A. Aimar, A. L. Bernardis and O. P. Gorosito.
Proc. Amer. Math. Soc. 129 (2001), 3619-3621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860495
Hardy type and Rellich type inequalities on the Heisenberg group
Pengcheng Niu, Huiqing Zhang and Yong Wang.
Proc. Amer. Math. Soc. 129 (2001), 3623-3630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860496
Conformal dimension of the antenna set
Christopher J. Bishop and Jeremy T. Tyson.
Proc. Amer. Math. Soc. 129 (2001), 3631-3636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860497
Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case
Ricardo Weder.
Proc. Amer. Math. Soc. 129 (2001), 3637-3645
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1860498
Extension of bilinear forms on Banach spaces
Jesús M. F. Castillo, Ricardo García and Jesús A. Jaramillo.
Proc. Amer. Math. Soc. 129 (2001), 3647-3656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860499
On support points of univalent functions and a disproof of a conjecture of Bombieri
Richard Greiner and Oliver Roth.
Proc. Amer. Math. Soc. 129 (2001), 3657-3664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860500
Some generalizations of Chirka’s extension theorem
Gautam Bharali.
Proc. Amer. Math. Soc. 129 (2001), 3665-3669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860501
Exchange of conserved quantities in nonhyperbolic systems—An example
Michael Sever.
Proc. Amer. Math. Soc. 129 (2001), 3671-3681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860502
The sets of monomorphisms and of almost open operators between locally convex spaces
José Bonet and José A. Conejero.
Proc. Amer. Math. Soc. 129 (2001), 3683-3690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860503
Polynomial growth solutions of uniformly elliptic operators of non-divergence form
Peter Li and Jiaping Wang.
Proc. Amer. Math. Soc. 129 (2001), 3691-3699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860504
Decomposition of spaces with geodesics contained in compact flats
Bernardo Molina and Carlos Olmos.
Proc. Amer. Math. Soc. 129 (2001), 3701-3709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860505
A remark on the Debs–Saint-Raymond theorem
Miroslav Zelený.
Proc. Amer. Math. Soc. 129 (2001), 3711-3714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860506
A universal coanalytic linear ordering
Abhijit Dasgupta.
Proc. Amer. Math. Soc. 129 (2001), 3715-3719
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1860507
A splitting theorem for $n-REA$ degrees
Richard A. Shore and Theodore A. Slaman.
Proc. Amer. Math. Soc. 129 (2001), 3721-3728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860508
A short proof of an index theorem
Dan Kucerovsky.
Proc. Amer. Math. Soc. 129 (2001), 3729-3736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860509
New proof of two Berstein-Hilton theorems
Carmen Elvira and Jose L. Navarro.
Proc. Amer. Math. Soc. 129 (2001), 3737-3740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860510
A weak Asplund space whose dual is not weak$^{*}$ fragmentable
Petar S. Kenderov, Warren B. Moors and Scott Sciffer.
Proc. Amer. Math. Soc. 129 (2001), 3741-3747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860511
Chern numbers of almost complex manifolds
Hansjörg Geiges.
Proc. Amer. Math. Soc. 129 (2001), 3749-3752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860512
Systems of linear ordinary differential equations with bounded coefficients may have very oscillating solutions
D. Novikov.
Proc. Amer. Math. Soc. 129 (2001), 3753-3755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860513
A problem of prescribing Gaussian curvature on $S^{2}$
Sulbha Goyal and Vinod Goyal.
Proc. Amer. Math. Soc. 129 (2001), 3757-3758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860514
Erratum to “Chaotic polynomials on Fréchet spaces”
Alfredo Peris.
Proc. Amer. Math. Soc. 129 (2001), 3759-3760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860515